On b_tau closed sets

Maximilian Ganster, Markus Steiner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)243-247
JournalApplied General Topology
Volume8
Issue number2
Publication statusPublished - 2007

Cite this

Ganster, M., & Steiner, M. (2007). On b_tau closed sets. Applied General Topology, 8(2), 243-247.

On b_tau closed sets. / Ganster, Maximilian; Steiner, Markus.

In: Applied General Topology, Vol. 8, No. 2, 2007, p. 243-247.

Research output: Contribution to journalArticleResearchpeer-review

Ganster, M & Steiner, M 2007, 'On b_tau closed sets' Applied General Topology, vol. 8, no. 2, pp. 243-247.
Ganster, Maximilian ; Steiner, Markus. / On b_tau closed sets. In: Applied General Topology. 2007 ; Vol. 8, No. 2. pp. 243-247.
@article{5d5c7cd456d94bda9ac8c950afa10903,
title = "On b_tau closed sets",
author = "Maximilian Ganster and Markus Steiner",
year = "2007",
language = "English",
volume = "8",
pages = "243--247",
journal = "Applied General Topology",
issn = "1576-9402",
publisher = "Universidad Politecnica de Valencia",
number = "2",

}

TY - JOUR

T1 - On b_tau closed sets

AU - Ganster, Maximilian

AU - Steiner, Markus

PY - 2007

Y1 - 2007

M3 - Article

VL - 8

SP - 243

EP - 247

JO - Applied General Topology

JF - Applied General Topology

SN - 1576-9402

IS - 2

ER -